# SDR AALA202506249926

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED EMERGENCY EXIT LIGHT IN PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE REPLACED EMERGENCY EXIT LIGHT ASSY IN PASSENGER CREW DOOR 832 AT AFT GALLEY  AREA IAW AMM 33-51-16-000-001-A STEP 4.A AND AMM 33-51-16-400-001-A STEP 4.B.
